# SDR SWIA201437051

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 33,718 hours, 47,327 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NACELLE FLAP BOTTOM SKIN IS CRACKED NEXT TO ACCESS PANEL.  C-CHECK, R & R LT WING NACELLE FLAP IAW AMM.
